Alert archive / Michigan / Frost Advisories in 2012
Frost Advisory 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this frost advisory at Apr 17, 2012, 12:52 PM EDT for 12 counties in Michigan. It took effect at Apr 18, 2012, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2012, 12:52 PM EDT (16:52 UTC)
- In effect from
- Apr 18, 2012, 2:00 AM EDT
- Expired
- Apr 18, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 40 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -166 m²/s²
- 0-3 km storm-relative helicity
- -129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
149 WWUS73 KGRR 171652 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1252 PM EDT TUE APR 17 2012 MIZ037>040-043>046-050>052-180800- /O.NEW.KGRR.FZ.W.0011.120418T0600Z-120418T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA 1252 PM EDT TUE APR 17 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL BELOW FREEZING THIS EVENING...GENERALLY INLAND OF US-31. * TEMPERATURES OF 29 DEGREES AND COLDER ARE EXPECTED TO OCCUR TONIGHT MAINLY BETWEEN 2AM AND 8AM. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY TONIGHT. * FRUIT TREES AND ORCHARDS ARE PARTICULARLY VULNERABLE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ056>059-064>067-071>074-180800- /O.NEW.KGRR.FR.Y.0006.120418T0600Z-120418T1200Z/ OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1252 PM EDT TUE APR 17 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL TO NEAR OR SLIGHTLY BELOW FREEZING TONIGHT...ESPECIALLY BETWEEN 2AM AND 8AM. * MORE WIDESPREAD FROST IS EXPECTED THE FURTHER NORTH YOU GO. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
3 follow-up statements
911 WWUS73 KGRR 180148 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 948 PM EDT TUE APR 17 2012 MIZ037>040-043>046-050>052-181000- /O.CON.KGRR.FZ.W.0011.120418T0600Z-120418T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA 948 PM EDT TUE APR 17 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT... ESPECIALLY INLAND OF US-31. * TEMPERATURES OF 29 DEGREES AND COLDER ARE EXPECTED TO OCCUR TONIGHT MAINLY BETWEEN 2 AM AND 8 AM. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY TONIGHT. * FRUIT TREES AND ORCHARDS ARE PARTICULARLY VULNERABLE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ056>059-064>067-071>074-181000- /O.CON.KGRR.FR.Y.0006.120418T0600Z-120418T1200Z/ OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 948 PM EDT TUE APR 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL TO NEAR OR SLIGHTLY BELOW FREEZING TONIGHT...ESPECIALLY BETWEEN 2 AM AND 8 AM. * MORE WIDESPREAD FROST IS EXPECTED THE FURTHER NORTH YOU GO. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
969 WWUS73 KGRR 180813 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 413 AM EDT WED APR 18 2012 MIZ037>040-043>046-050>052-181200- /O.CON.KGRR.FZ.W.0011.000000T0000Z-120418T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA 413 AM EDT WED APR 18 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES ARE GENERALLY 29 TO 32 DEGREES ACROSS THE AREA. * TEMPERATURES COULD BRIEFLY DIP BELOW 29 DEGREES FOR A SHORT PERIOD...HOWEVER TEMPERATURES SHOULD STABILIZE WITH CLOUDS MOVING IN AND WINDS EXPECTED TO PICK UP. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY TONIGHT. * FRUIT TREES AND ORCHARDS ARE PARTICULARLY VULNERABLE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ056>059-064>067-071>074-181200- /O.CON.KGRR.FR.Y.0006.000000T0000Z-120418T1200Z/ OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 413 AM EDT WED APR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES ARE IN THE LOW TO MID 30S ACROSS THE AREA. * TEMPERATURES MAY FALL ANOTHER DEGREES OR TWO BEFORE STABILIZING AS CLOUDS BEGIN TO MOVE IN AND WINDS BEGIN TO PICK UP. * MORE WIDESPREAD FROST IS EXPECTED THE FURTHER NORTH YOU GO. IMPACTS... * DAMAGE TO UNPROTECTED VEGETATION IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NJJ
058 WWUS73 KGRR 181213 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 813 AM EDT WED APR 18 2012 MIZ037>040-043>046-050>052-181315- /O.EXP.KGRR.FZ.W.0011.000000T0000Z-120418T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA 813 AM EDT WED APR 18 2012 ...FREEZE WARNING HAS EXPIRED... HAZARDOUS WEATHER... * TEMPERATURES WILL RISE QUICKLY THROUGH THE 40S AND 50S THIS MORNING AND THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. IMPACTS... * LOW TEMPERATURES BOTTOMED OUT IN THE UPPER 20S TO LOWER 30S IN MOST AREAS. * LEOTA IN CLARE COUNTY DIPPED TO 22 AND BIG RAPIDS FELL TO 27 DEGREES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ MIZ056>059-064>067-071>074-181315- /O.EXP.KGRR.FR.Y.0006.000000T0000Z-120418T1200Z/ OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 813 AM EDT WED APR 18 2012 ...FROST ADVISORY HAS EXPIRED... HAZARDOUS WEATHER... * TEMPERATURES WILL RISE QUICKLY THROUGH THE 40S AND 50S THIS MORNING AND THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. IMPACTS... * LOW TEMPERATURES BOTTOMED OUT IN THE LOWER 30S IN MOST AREAS IN THE FROST ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ DUKE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at Apr 17, 7:47 AM EDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 17, 7:47 AM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
747 AM EDT TUE APR 17 2012
.SYNOPSIS...
ISSUED AT 400 AM EDT TUE APR 17 2012
HIGH PRESSURE WILL BUILD IN ACROSS THE STATE TODAY. THIS WILL
BRING LIGHTER WINDS AND MUCH MORE SUNSHINE COMPARED TO MONDAY.
TEMPERATURES WILL BE SEASONABLE WITH HIGHS IN THE 50S. THIS HIGH
WILL BRING ANOTHER THREAT OF FROST AND FREEZE CONDITIONS TONIGHT.
THE NEXT CHANCE OF RAIN WILL COME LATE WEDNESDAY AS THE NEXT
SYSTEM MOVES INTO THE REGION. MORE RAIN WILL BE POSSIBLE FROM THU
THROUGH FRIDAY WITH YET ANOTHER SYSTEM MOVING THROUGH THE AREA.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 400 AM EDT TUE APR 17 2012
MAIN SHORT TERM CONCERNS WITH THIS FCST PACKAGE ARE FROST/FREEZE
HEADLINE POTENTIAL FOR TONIGHT...AND THEN PCPN CHCS ON WED AS THE
NEXT SYSTEM LEANS IN ACROSS THE AREA.
THE LAST OF WHAT IS LEFT OF THE UPPER LOW IS CURRENTLY MOVING OUT
OF THE AREA EARLY THIS MORNING. ONLY SOME LOW LEVEL CLOUDS ACROSS
THE FAR NRN PORTION OF THE CWFA REMAIN. THE STRONG WINDS OF
YESTERDAY AFTERNOON HAVE DIMINISHED SIGNIFICANTLY.
EVEN THOUGH THE MAIN UPPER LOW HAS OPENED UP AND MOVED NE OF THE
AREA...THERE IS ANOTHER SHORT WAVE THAT IS CURRENTLY MOVING
THROUGH THE CWFA FROM THE WEST. ANY MOISTURE THAT IS OUT THERE IS
RATHER SHALLOW...IF THERE IS ANY OUT THERE AT ALL. MODELS ARE
ADVECTING DRIER DEW POINTS IN ACROSS THE AREA THROUGH THE DAY. WE
EXPECT THAT THE LOW CLOUDS UP NORTH SHOULD MIX OUT...AND THE
REMAINDER OF THE CWFA SHOULD REMAIN MOSTLY SUNNY. THE SUN WILL
SUPPORT HIGHS IN THE 50S.
THE SFC RIDGE WILL GRADUALLY MOVE EAST OF THE AREA THROUGH THE
NIGHT TONIGHT. THE LIGHT GRADIENT...DEW POINTS POTENTIALLY IN THE
TEENS...AND MOSTLY CLEAR SKIES INITIALLY WILL ALLOW TEMPS TO FALL
QUICKLY THIS EVENING. WE WILL LIKELY SEE FROST/FREEZE POTENTIAL
ONCE AGAIN TONIGHT...ESPECIALLY UP NORTH. A DIFFERENCE FOR TONIGHT
VS. THE CURRENT FROST/FREEZE HEADLINES WILL BE WE WILL SEE AN
INCREASING GRADIENT AND CLOUD COVER DURING THE LATTER HALF OF THE
NIGHT. THIS INDICATES THAT WE COULD SEE TEMPS BOTTOM OUT AFTER
MIDNIGHT...AND THEN RISE PRIOR TO DAYBREAK WED. SINCE WE HAVE
CURRENT HEADLINES OUT...AND THERE IS UNCERTAINTY TO WHERE
HEADLINES WOULD GO FOR TUE NIGHT...WE WILL DEFER TO THE DAY SHIFT
TO MAKE HEADLINE DECISIONS AFTER THE CURRENT HEADLINES EXPIRE.
CLOUDS WILL CONTINUE TO BE ON THE INCREASE DURING THE DAY ON WED.
THIS OCCURS OUT AHEAD OF A SHORT WAVE THAT IS CURRENTLY OVER THE
PACIFIC NW AND WILL BE JUST MISSING THE AREA TO THE NORTH BY 00Z
THU. THIS WILL ALLOW A FRONT TO APPROACH THE AREA BY 00Z THU. THIS
FRONT WILL NOT HAVE A LOT OF GULF MOISTURE TO WORK WITH. IT WILL
HAVE JUST ENOUGH MOISTURE TO BRING A DECENT CHC OF RAIN THE THE NW
TWO THIRDS OF THE CWFA WED AFTERNOON. THE INSTABILITY AXIS IS
RATHER WEAK AS IT ARRIVES AHEAD OF THE FRONT. JUST ENOUGH OF A
THREAT TO KEEP A SLIGHT CHC OF THUNDER IN THE FCST FOR NOW.
.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 400 AM EDT TUE APR 17 2012
SFC FRONTAL BOUNDARY WORKS SLOWLY SOUTH THROUGH THE CWFA ON
WEDNESDAY NIGHT... THEN STALLS NEAR THE MI/IN BORDER FOR THURSDAY
INTO FRIDAY.
WILL HAVE CHANCE POPS FOR WEDNESDAY NIGHT AS PCPN ALONG THE
FRONT SHOULD BE SCATTERED...BUT WILL CARRY LIKELY POPS FOR RAIN OVER
MUCH OF THE CWFA FOR THURSDAY INTO FRIDAY. MODELS SHOW GOOD
OVERRUNNING AND FGEN FORCING NORTH OF THE BAROCLINIC ZONE DURING
THIS TIME... AS WELL AS A HIGH POTENTIAL FOR A WAVE TO TRACK ALONG
THE FRONT THURSDAY NIGHT OR FRIDAY.
ALTHOUGH IT LOOKS WARM ENOUGH FOR ALL RAIN THURSDAY NIGHT AND
FRIDAY... THE FAR NRN CWFA IS A BIT OF A CONCERN FOR SOME WET SNOW
SINCE A SFC HIGH TO THE NORTH OVER ONTARIO WILL BE SUPPLYING A FEED
OF LOW LEVEL COLD/DRY AIR FROM THE NORTHEAST.
WILL LINGER CHANCE POPS IN THE SE CWFA FRIDAY NIGHT INTO SATURDAY AS
THE BAROCLINIC ZONE IS SLOW MOVING AND IS STILL PROGGED TO BE OVER
THE OHIO VALLEY. THE SFC RIDGE DOES NOT REALLY FULLY BUILD IN UNTIL
SATURDAY NIGHT AND SUNDAY. THIS RIDGE WILL BRING ANOTHER ROUND OF
FROST/FREEZE THREAT WITH IT.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 747 AM EDT TUE APR 17 2012
VFR CONDITIONS WITH WINDS UNDER 10 KNOTS ARE EXPECTED TODAY AND
TONIGHT. WIDESPREAD OVC CONDITIONS WERE PRESENT NORTH OF
INTERSTATE 96 THIS MORNING WITH CIGS 2500-3500 FT. THE SOUTHERN
EDGE OF THESE CLOUDS MAY FLIRT WITH MKG/GRR/LAN THIS MORNING... SO
WILL HAVE A TEMPO BKN035 GROUP THROUGH 16Z. OTHERWISE THE CLOUDS
OVER CNTL AND NRN LWR MI SHOULD BE LIFTING NORTH AND/OR
DISSIPATING THIS MORNING.
&&
.MARINE...
ISSUED AT 400 AM EDT TUE APR 17 2012
WE WILL BE CANCELLING THE SMALL CRAFT ADVISORY WITH THE FCST
PACKAGE THIS MORNING. THE AREA OF HIGH PRESSURE BUILDING IN IS
DIMINISHING THE GRADIENT. WINDS OF UP TO 20 KNOTS ARE STILL
OCCURRING THIS MORNING...BUT WINDS WILL ONLY CONTINUE TO DIMINISH
TODAY. THE NEXT PERIOD OF CONCERN LOOKS TO BE WEDNESDAY WHERE
WINDS WILL BE INCREASING ONCE AGAIN. WE EXPECT THAT A SMALL CRAFT
ADVISORY MAY BE EVENTUALLY NEEDED.
&&
.HYDROLOGY...
ISSUED AT 400 AM EDT TUE APR 17 2012
NOT MUCH CONCERN WITH HYDROLOGY FOR THE NEXT COUPLE OF DAYS. IT
APPEARS THAT THE SOAKING RAINFALL WE SAW THE PAST COUPLE OF DAYS
WILL NOT CAUSE ANY BIG ISSUES ON THE LOCAL RIVERS AND STREAMS. ALL
HAVE SHOWN RISES...BUT ARE FORECAST TO REMAIN BELOW ACTION STAGE
SINCE ALL RIVERS WERE LOW COMING INTO THE RAINS OVER THE WEEKEND. WITH
NO RAINFALL EXPECTED UNTIL WED AFTERNOON...IT WILL GIVE A CHANCE
FOR RIVERS TO RECOVER SOME.
WE COULD SEE A WIDESPREAD RAINFALL LATER THIS WEEK...SO AMOUNTS
WILL HAVE TO BE MONITORED WITH RIVER LEVELS UP SOME. RIGHT
NOW...IT IS QUITE UNCERTAIN HOW MUCH WILL FALL WHERE. IT DOES LOOK
LIKE WHATEVER AREAS SEE THE PCPN...COULD SEE ANOTHER SOAKING.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR MIZ056>059-
064>067-071>074.
FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR MIZ037>040-
043>046-050>052.
LM...NONE.
&&
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...MEADE
AVIATION...MEADE
HYDROLOGY...NJJ
MARINE...NJJHazardous weather outlook, Apr 17, 9:28 AM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 928 AM EDT TUE APR 17 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-180845- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 928 AM EDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND NIGHT BUT SEVERE WEATHER IS NOT EXPECTED. SOME WET SNOW MAY IMPACT AREAS NEAR AND NORTH OF U.S. HIGHWAY 10 THURSDAY NIGHT AND FRIDAY. FROST AND FREEZING TEMPERATURES ARE POSSIBLE AGAIN OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-180845- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 928 AM EDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY INCREASING SOUTH WINDS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON WEDNESDAY. A FEW THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND NIGHT BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE/DUKE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:02 PM EDT | Small Craft Advisory | GRR | 8 hr | |
| Apr 17, 12:52 PM EDT | Freeze Warning | GRR | Clare, Gratiot, Isabella, Lake, Mason, Mecosta and 5 more | 19 hr |
Nearby
Frost Advisories in Michigan, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.